The Nehari problem for the Pritchard-Salamon class of infinite-dimensional linear systems: a direct approach

Heiko J. Zwart, R.F. Curtain

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    14 Citations (Scopus)
    Original languageUndefined
    Title of host publicationSystems and Networks: Mathematical Theory and Applications
    Place of PublicationRegensburg, Germany
    Pages923-924
    Number of pages2
    Publication statusPublished - 18 Jan 1994

    Keywords

    • METIS-141701

    Cite this

    Zwart, H. J., & Curtain, R. F. (1994). The Nehari problem for the Pritchard-Salamon class of infinite-dimensional linear systems: a direct approach. In Systems and Networks: Mathematical Theory and Applications (pp. 923-924). Regensburg, Germany.